# SDR 2007FA0000935

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N2916W
- Make and model: Piper PA-44-180
- Aircraft serial: 447995300
- Aircraft time: 5,325 hours
- Engine: Lyc O360E1A6
- Engine time: 633 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Pin
- Condition: Grooved
- Location: Magneto
- Part time: 633 hours
- Component: Magneto
- Component part number: 1068255514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP PINS GROOVED BEYOND LIMITS.
